RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1992, Volume 37, Issue 4, Pages 695–708 (Mi tvp4046)  

This article is cited in 12 scientific papers (total in 12 papers)

On the Skitovich–Darmois Theorem on Abelian Groups

G. M. Feldman


Full text: PDF file (2677 kB)

English version:
Theory of Probability and its Applications, 1993, 37:4, 621–631

Bibliographic databases:

Received: 09.04.1990

Citation: G. M. Feldman, “On the Skitovich–Darmois Theorem on Abelian Groups”, Teor. Veroyatnost. i Primenen., 37:4 (1992), 695–708; Theory Probab. Appl., 37:4 (1993), 621–631

Citation in format AMSBIB
\Bibitem{Fel92}
\by G.~M.~Feldman
\paper On the Skitovich--Darmois Theorem on Abelian Groups
\jour Teor. Veroyatnost. i Primenen.
\yr 1992
\vol 37
\issue 4
\pages 695--708
\mathnet{http://mi.mathnet.ru/tvp4046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1210054}
\zmath{https://zbmath.org/?q=an:0788.60014|0770.60006}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 37
\issue 4
\pages 621--631
\crossref{https://doi.org/10.1137/1137118}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4046
  • http://mi.mathnet.ru/eng/tvp/v37/i4/p695

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Feldman G.M., Graczyk P., “On the Skitovich–Darmois theorem for compact Abelian groups”, Journal of Theoretical Probability, 13:3 (2000), 859–869  crossref  mathscinet  zmath  isi
    2. G. M. Feldman, P. Graczyk, “On the Skitovich–Darmois theorem for discrete abelian groups”, Theory Probab. Appl., 49:3 (2005), 527–531  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Feldman G.M., “On the Heyde theorem for finite Abelian groups”, Journal of Theoretical Probability, 17:4 (2004), 929–941  crossref  mathscinet  zmath  isi
    4. Feldman G.M., “Independent linear statistics on a–adic solenoids”, Doklady Mathematics, 76:3 (2007), 904–907  crossref  mathscinet  zmath  isi
    5. G. M. Feldman, “Independent linear statistics on a-adic solenoids”, Theory Probab. Appl., 54:3 (2010), 375–388  mathnet  crossref  crossref  mathscinet  isi
    6. Myronyuk M.V., Fel'dman G.M., “On the Skitovich–Darmois theorem for connected Abelian groups”, Doklady Mathematics, 79:1 (2009), 6–9  mathnet  mathnet  crossref  mathscinet  isi
    7. Feldman G., Graczyk P., “The Skitovich-Darmois Theorem for Locally Compact Abelian Groups”, J Aust Math Soc, 88:3 (2010), 339–352  crossref  zmath  isi
    8. Feldman G., Myronyuk M., “Independent linear forms on connected Abelian groups”, Math Nachr, 284:2–3 (2011), 255–265  crossref  zmath  isi
    9. Mazur I.P., “Skitovich-Darmois Theorem for Finite Abelian Groups”, Ukr. Math. J., 63:11 (2012), 1719–1732  crossref  isi
    10. Mazur I.P., “Skitovich-Darmois Theorem for Discrete and Compact Totally Disconnected Abelian Groups”, Ukr. Math. J., 65:7 (2013), 1054–1070  crossref  isi
    11. I. P. Mazur, “On the Skitovich–Darmois Theorem for $\mathbf{a}$-Adic Solenoids”, Zhurn. matem. fiz., anal., geom., 9:4 (2013), 582–593  mathnet  mathscinet
    12. M. V. Mironyuk, G. M. Feldman, “Independent linear statistics on cylinders”, Theory Probab. Appl., 59:2 (2015), 260–278  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:109
    Full text:31
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020